# SDR SWIA202305190036

- Difficulty date: April 1, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIION AROUND FASTENERS HOLES ON THE FUSELAGE FOR LEFT FORWARD FUSELAGE ACCESS PANEL 131AL,     (C-CHECK RO 5/15/2023)    BLENDED OUT CORROSION AROUND FASTNER HOLES FOR ACCESS PANEL 131AL REF CRJ 200 SRM 51-21-06 AND FOUND IN LIMITS REF CRJ 200 SRM 53-00-31 FIG 103, REPAIRED OVERSIZED HOLE WITH FREEZE PLUG  REF REO 601R-53-11-162 REV D 2019-02-05, ALL STEPS COMPLIED WITH AND COMPLIED WITH SKY CARD 51-900-1003- SKY CL600-2B19 STRUCTURAL MAJOR REPAIR RII.
